MAUDE Adverse Event Report: Cook Inc. Open-End Flexi-Tip Ureteral Catheter; KOD; Catheter, Urological

Cook Inc. Open-End Flexi-Tip Ureteral Catheter; KOD; Catheter, Urological
Model Number G14521
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to cook that an open-end flexi-tip ureteral catheter " disintegrated." the patient was undergoing a retrograde cystoscopy and pyelography where the open-end flexi-tip ureteral catheter was being used.A ureteroscope from an unknown manufacturer was used.The scope was checked prior to use and no damage was noted.There was no resistance noted upon advancement of the catheter through the scope.It was noted that several fragments of the catheter broke off and required removal from the patient with endoscopic alligator forceps.The catheter was said to be used in the usual manner to complete the procedure.As reported, the patient did not experience any adverse effects or require any additional procedures due to this occurrence.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown or unavailable.Occupation: (b)(6).H3 - device evaluation anticipated but not yet begun.Awaiting device return.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned or that a death or serious injury occurred; nor is it admission that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
Open-End Flexi-Tip Ureteral Catheter
Common Device Name
KOD; Catheter, Urological
Manufacturer (Section D)
Cook Inc.
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
+1(812)339-2235
MDR Report Key50303229
Report Number1820334-2026-00863
Device Sequence Number16120296
Product Code KOD
UDI-Device Identifier00827002145214
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K171662
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Type of Report Initial
Report Date (Section B) 08/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG14521
Device Catalogue Number021305
Device Lot Number16858065
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2026
Initial Report FDA Received Date08/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown